Prof. Alessandro Verra

Dipartimento di Matematica
Università Roma Tre
Largo San Leonardo Murialdo 
I-00146 Roma  Italy 
  • Phone: +39-06-5733 8219
  • Fax:     +39-06-5733 8072
  • Email: verra[no spam] at mat.uniroma3.it

  • Home
    Research activities
    Teaching
    Papers
    Slides
    Curriculum Vitae
    Fano Papers On Line
    Papers

    Papers:

    - Classical moduli spaces and rationality.
    Rationality problems in algebraic geometry, 105-160, Lecture Notes in Math., 2172, Fond. CIME/CIME Found.

    - On the rationality of the moduli of higher spin curves in low genus.
    (with Letizia Pellegrinotti) Int. Math. Res. Not. IMRN 2016, no. 13, 3856-3879

    - Geometry of genus 8 Nikulin surfaces and rationality of their moduli
    in K3 surfaces and their moduli, 345-364, Progr. Math., 315, Birkhäuser/Springer,

    - Prym varieties and moduli of polarized Nikulin surfaces
    (with G. Farkas) Adv. Math. 290 (2016), 314-328.

    - On the universal abelian variety over A_5,
    (with Gavril Farkas), Ann. Sci. Éc. Norm. Supér. (4) 49 (2016), no. 3, 521-542

    - On the unirationality of higher dimensional Ueno-type manifolds.
    (with Fabrizio Catanese and Keiji Oguiso) Rev. Roumaine Math. Pures Appl. 60 (2015), no. 3, 337-353.

    - The geometry of the moduli space of odd spin curves,
    (with Gavril Farkas) Annals of Mathematics, v. 108, 927-970 (2014)

    - On the life and scientific work of Gino Fano,
    (with A. Collino, A. Conte) Int. Conf. Chinese Math. Notices n. 2, 43-57 (2014)

    - Singularities of theta divisors and the geometry of A_5
    (with G. Farkas, S. Grushevsky, R. Salvati Manni), Journal of European Mathematical Society, v. 16, 1817-1848 (2014)

    - The universal theta divisor over the moduli space of curves,
    (with G. Farkas) J. Math. Pures Appl. (9) v. 100, no. 4, 591-605. (2013) MR3102167

    - The classification of universal Jacobians over the moduli space of curves,
    Comment. Math. Helv. v. 88, no. 3, 587-611. (2013) MR3093504

    - The universal difference variety over M_g,
    (with G. Farkas) Rend. Circ. Mat. Palermo (2) v. 62 (2013), no. 1, 97-110. (2013) MR3031571

    - Rational parametrizations of moduli spaces of curves,
    in Handbook of Moduli, volume III Advanced Lectures in Mathematics v.26 431-507, Higher Education Press Beijing (2012).

    - Plüker forms and the theta map.
    (with S. Brivio), Amer. J. Math. v. 134, no. 5, 1247-1273. (2012) MR2975235

    - Moduli of theta-characteristics via Nikulin surfaces,
    Math. Ann. v. 354, no. 2, 465-496. (2012) MR2965251

    - The quadro-quadric Cremona transformation of P^4 and P^5,
    (with A. Bruno), Mem. Accad. Sci. Torino, Cl. Sci. Fis. Mat. Nat. (5) v.35, 3-21. (2012) Zbl 1274.14013

    - The rationality of the moduli space of genus four curves endowed with an order three subgroup of their Jacobian,
    (with Ingrid Bauer) Michigan Math. J. v. 59, 483-504. (2010) MR2745749

    - Problemi di razionalità e unirazionalità: da Ugo Morin ai giorni nostri,
    Rendiconti dell' Istituto di Matematica dell'Università di Trieste, v. 40, 165-184. (2010) MR258345

    - On the universal principally polarized abelian variety of dimension 4,
    253-274, Contemp. Math. v. 465, 253-274. Amer. Math. Soc., Providence, RI.(2008) MR2457741

    - Geometry of effective divisors on moduli spaces,
    (with A. Bruno, C. Fontanari) in Vector bundles and low codimensional subvarieties: state of the art and recent developments, Quaderni Mat. 21, 1-12 (2007). MR2544081.

    - M_{15} is rationally connected,
    (with A. Bruno) in 'Projective varieties with unexpected properties', 51-65, Walter de Gruyter GmbH, Berlin. (2005) MR2202246

    - The Brill-Noether curve of a stable vector bundle on a genus two curve,
    (with S. Brivio) in Algebraic cycles and motives' volume 2, London Math. Soc. Lecture Note Cambridge Univ. Press, Cambridge, (2007) MR2187150

    - The unirationality of the moduli space of curves of genus 14 and lower,
    Compositio Math. , v. 141, 1425-1444, (2005) MR2188443

    - Rationality and unirationality problems in algebraic geometry,
    Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 8, no. 1, 77-102. (2005) MR2122976

    - The Prym map has degree two on plane sextics. ( PDF)
    in Proceedings of the conference to commemorate the 50th anniversary of the death of Gino Fano. 735-759 (2004). MR2112601

    - Quaternionic Pryms and Hodge classes,
    (with L. Van Geemen) Topology v. 42-1 35-53 (2003)

    - On the projective normality of Enriques surfaces, Appendix.
    (with A. Lopez) Math. Ann., v. 324, 151-158,

    - On the Theta Divisor of SU(r,1).
    (with S. Brivio) Nagoya Math. Journal, v.165 (2002), pp. 179-193, (2002). MR1892104

    - The degree of the Gauss map for a general Prym-Theta Divisor,
    J. of Algebraic Geometry (2001), vol. 10, 219-246, (2001) MR1811555

    - Geometric aspects of the theory of Prym varieties,
    Rend. Sem. Mat. Fis. Milano v.69, 3-37, (2001). MR1926156

    - On the Theta divisor of SU(2,1).
    (with S. Brivio) International Journal of Mathematics (1999), v. 10; 925-942, (1999) MR1739370

    - The generalized theta divisor of SUC(2,2d)s is very ample if C is not hyperelliptic,
    (with S. Brivio) Duke Mathematical Journal (1999), v. 82, 503-552, (1999). MR1387683

    - Curves of minimal genus on a general abelian fourfold,
    (with F. Bardelli and C. Ciliberto) Compositio Math. . 96; p. 115-147, (1995). MR1326709

    - Reye constructions for nodal Enriques surfaces,
    (with A. Conte) Transactions of AMS v. 336; p. 79-100, (1993). MR1079052

    - On the surjectivity of the Gaussian map for Prym-canonical line bundles on a general curve,
    (with C. Ciliberto) in Geometry of complex projective varieties, 117-141 Mediterranean Press, Rende, Italy (1993). MR1225591

    - Torsion on K3-sections,
    (with W. Barth) Symposia Mathematica v. 32, 1-24, (1991). MR1273369

    - Contact curves of two Kummer surfaces,
    in Geometry and complex variables, Lecture Notes in Pure and Appl. Math. v. 132 397-407, Dekker, New York, (1991). MR1151657

    - Smooth surfaces of degree 9 in G(1,3),
    Manuscripta Mathematica v. 62, 416-435, (1988). MR0971686

    - The fibre of the Prym map in genus three,
    Math. Annalen v. 276, 433-448, (1987). MR0875339

    - A short proof of the unirationality of A_5.
    Indagationes Math. v. 87, 339-355, (1987) MR0763470

    - The Abel-Jacobi isomorphism for the sextic double solid,
    (with G. Ceresa) Pacific J. of Math. v. 124, 85-105, (1987) MR0850668

    - The non rationality of generic Enriques threefold,
    (with L. Picco Botta) Compositio Math. v. 48, 167-183, (1983). MR0700002

    - On Enriques Surface as a fourfold cover of P^2,
    Math. Annalen v. 266, 241-250, (1983). MR072741

    - The Étale double covering of an Enriques surface.
    Rend. Sem. Mat. Univ. Polit. Torino v. 41, 102-136, MR0778864 (1983).

    - An example of a unirational non rational conic bundle on a rational surface.
    (with L. Picco Botta) Indagationes Math. v. 79; p. 19-32, (1983). MR0565940

    - Superfici di Enriques e reti di quadriche.
    Annali Mat. Pura e Appl. v. 130, 308-320, (1982). MR06663976